# SDR SIMA982183

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4229 - GRB - PAX DOOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  REPAIRED BROKEN WIRES AT LIGHT SOCKET.  OPERATIONAL CHECK NORMAL.  (M)
